Interpolation in Fragments of Intuitionistic Propositional Logic

Journal of Symbolic Logic 54 (4):1419 - 1430 (1989)

Abstract
We show in this paper that all fragments of intuitionistic propostional logic based on a subset of the connectives $\wedge, \vee, \rightarrow, \neg$ satisfy interpolation. Fragments containing $\leftrightarrow$ or ¬¬ are briefly considered.
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2307/2274823
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

Our Archive


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 45,328
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library

References found in this work BETA

No references found.

Add more references

Citations of this work BETA

Add more citations

Similar books and articles

Interpolation in Fragments of Classical Linear Logic.Dirk Roorda - 1994 - Journal of Symbolic Logic 59 (2):419-444.
A New Modal Lindström Theorem.Johan van Benthem - 2007 - Logica Universalis 1 (1):125-138.
The Logic of Bunched Implications.Peter W. O'Hearn & David J. Pym - 1999 - Bulletin of Symbolic Logic 5 (2):215-244.

Analytics

Added to PP index
2011-05-29

Total views
10 ( #761,434 of 2,280,259 )

Recent downloads (6 months)
1 ( #830,174 of 2,280,259 )

How can I increase my downloads?

Downloads

My notes

Sign in to use this feature